# SDR ASOA2016032314638

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 21,237 hours, 13,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PASSING 800" AGL AFTER TAKEOFF THE AFT LAV SMOKE WARNING WENT OFF.  THERE WAS SMOKE IN THE CABIN.  F/A SAID SMOKE SEEMED TO EMINATE FROM MID CABIN.  MADE EMERGENCY LANDING. C/W FIM 21-22-00-810-806, NO DEFECTS NOTED.
